Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Trying to conceive, frequent fever in the evenings, negative TB test. Prescribed RcinexEZ. Is it safe to conceive during the course?

Hi i m 29 years old and trying for pregnancy.taking treatment for last six months.from last few weeks i m suffering from evening rise in tbody temp.hence my doctor suggest me the TB test and it doesn t turn positive but the results are on verge..hence he stared Rcinex EZ tablet for 2 months..Is it safe if i get pregnant during medication of Rcinex EZ.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello,thanks for the question.If there are symptoms like long standing off and on evening fever,weight loss,decreased appetite,long lasting cough etc, then even if the tests for TB are marginally positive most doctors will go ahead with treatment of TB.Even with only few symptoms the treatment for TB might be justified.Most doctors would surely rule out all other possibilities before starting treatment.This is called empirical treatment, but in most cases it proves helpful. I think I agree with your doctor.Thank you.
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor